# SDR UIEA2019072904894

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,555 hours, 17,297 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLIGHT LEG ONT-RFD SAT -47  FL 410, START UNSUCCESSFUL ON 3 ATTEMPTS.( C/W OPS CHECK OF APU. NO DEFECTS NOTED, APU STARTS SUCCESSFULLY.  APU COLD START MDDR 115327 REMAINS OPEN IAW AMM 49-11-00.  LP 1090199 - DUE TO APU FAILED TO START ON 3 ATTEMPTS. APU WAS PLACED ON DEFERRAL.  )
